advertisement
Question
Posted by: Miki | 2008/01/21

Cimetidine & Flaxseed Oil

Hi, my doctor suspects I have the start of a stomach ulcer and has put me on Cimetidine. At the same time a started taking 1 tablespoon of flaxseed oil a day to increase my omega's. About a week after taking these things, i developed a very very bad runny tummy, had it bad for 3 days.I stopped the Cimetidine & Flaxseed Oil and about 2 days after stopping my tummy has been improving slowly. Do you if either of these specifically cause runny tummy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Miki
I suspect that the flaxseed oil is causing the runny tummy. Do an experiment where you continue taking Cimetidine, but cut out the flaxseed oil. When your tummy has settled completely continue taking the Cimetidine and restart the flaxseed oil - if your tummy starts to run again then it is the oil that is causing the problem.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement